# SDR IPXA11668877

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 36,533 hours, 11,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL FOUND 8 DENTS AND 5 PUNCTURES AT STA 654+22 TO STA 690 LBL 11 TO RBL 11.  MCD FLOOR PANEL FABIRCATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-01.
